MAUDE Adverse Event Report: NIPRO CORPORATION (ODT) NIPRO CELLENTIA-H DIALYZER

NIPRO CORPORATION (ODT) NIPRO CELLENTIA-H DIALYZER
Model Number DD+CT17H
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Dyspnea (1816); Syncope/Fainting (4411)
Date of Event 08/22/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Charge rn stated that cellentia was primed with 250 ns and patient treatment started.Within 5 minutes of treatment start, patient complained of feeling faint and short of breath.Charge nurse stated that they stopped the treatment and did not return blood to patient.Staff reported that no medications were given to the patient and the patient vital signs were stable.Patient requested to go to the emergency room and ambulance was called.Patient was discharged from hospital and returned to the outpatient clinic on wednesday (b)(6) 2022 at which time she had a dialysis treatment using cellentia dd again and completed the treatment without any complaints.Patient has been using cellentia 17 dialyzers for a year now and this is the first time she complained of problems.
 
Event or Problem Description

Brand Name
NIPRO CELLENTIA-H DIALYZER
Common Device Name
DIALYZER
Manufacturer (Section D)
NIPRO CORPORATION (ODT)
8-7, hanuki-yachi, niida-aza
ohdate-shi, akita 018-5 794
JA  018-5794
Manufacturer (Section G)
NIPRO CORPORATION (ODT)
8-7, hanuki-yachi, niida-aza
ohdate-shi, akita 018-5 794
JA   018-5794
Manufacturer Contact
michelle tejada
3150 nw 107th avenue
miami, FL 33172
3055997174
MDR Report Key15431374
Report Number9610987-2022-00007
Device Sequence Number4621878
Product Code KDI
UDI-Device Identifier00383790004398
UDI-Public00383790004398
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K160444
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2024
Device Model NumberDD+CT17H
Device Catalogue NumberDD+CT17H
Device Lot Number22A20D
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/13/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/25/2022
Supplement Date Received by Manufacturer08/25/2022
Initial Report FDA Received Date09/15/2022
Supplement Report FDA Received Date10/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown